MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE

SHIRAKAWA OLYMPUS CO., LTD. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE
Model Number MAJ-1933
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event was conservatively classified as a serious injury due to the procedure allegedly being prolonged by 30 or more minutes.This report is related to 071916.This report has been submitted by the importer under this mdr report number 2429304-2025-00050.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a diagnostic colonoscopy under sedation, the digital light source cable in use with a video processor experienced a b30 error.This resulted in a procedural delay of greater than 30 minutes.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report has been submitted by the importer under this mdr report number 2429304-2025-00050-01 this supplemental report is being submitted to provide additional information from the customer and the results of the complaint investigation.Updated fields: b5, h2 and h6.Corrections to b1, b2, and h1.This event was initially conservatively reported as a serious injury; however, upon further follow-up, the customer confirmed that the patient did not suffer any serious injury or adverse effects from the prolonged procedure, thus correcting b1, b2, and h1.B1 should not be marked as an adverse event, and b2 should not be marked at all.H1 should also not be marked.The h6 medical device problem reported would not be likely to cause or contribute to a death or a serious injury if it were to recur.The device was not returned to olympus.The customer's complaint was confirmed based on the remote service inspection conducted by the technical assistance center (tac), however, a conclusive finding cannot be confirmed.Based on the investigation, the definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Additional information was received from the customer that the procedure was postponed 35 minutes, prior to the patient being sedated.There were no reports of patient harm.

Brand Name
DIGTAL LIGHT SOURCE CABLE
Common Device Name
DIGITAL LIGHT SOURCE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21274108
Report Number3002808148-2025-01589
Device Sequence Number15471657
Product Code FDF
UDI-Device Identifier04953170304972
UDI-Public04953170304972
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAJ-1933
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLV-190
Patient SexUnknown